# SDR AALA201710309034

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,974 hours, 15,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE SEAT 2E ESCAPE PATH LIGHTING LENS WAS MISSING. INSTALLED LENS IN THE SEAT 2E ESCAPE PATH LIGHTING IAW TECH REF, MAINTENANCE OR REPAIR DONE IN PREVIOUS UPDATE.
